# SDR USAA2010031090555

- Difficulty date: February 19, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 65,702 hours, 29,300 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537123500600
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - MAJOR REPAIR - EXCESSIVE PLAY ON HINGE BEARING NR 5 OF VERTICAL STABILIZER AT RIB 7 VERTICAL STABILIZER STATION 2985.  REPLACED HINGE FITTING NR 5 OF VERTICAL STABILIZER RIB 7 VERTICAL STABILIZER STATION 2985 & PERFORMED OPERATIONAL TEST IAW 55-36-41 & 27-21-00.
